# SDR SWAA2022012657086

- Difficulty date: December 30, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRG 25R BETWEEN STA 500A AND STA 500B BAFFLE SUPPORT CRACK AND AFT ATTACHING BRACKET ALSO CRACK ; / [01] PERFORMED HFEC INSP ON BAFFLE SUPPORT. IAW B 737 NDT PART 6 51-00-00 PROCE 23.TOOL NORTEC 600. BC 166317. CALIB DUE 10-20-22. CRACK INDICATION; 10' FROM FRONT; LENGTH 0.25'.; [02] REMOVED BAFFLE AT FWD CARGO STRG 25R BETWEEN STA 500A AND STA 500B AS PER 51-40-02-0G-0; [03] VERIFIED STEP 2; [04] RECEIVED NEW BAFFLE P/N143A7510-12; PO#1751958. FABRICATED REPAIR ANGLE FROM 7075-T6 0.032' PO#1553587 AS PER SRM 53-30-53-2R-1 REPAIR 1; [05] VERIFIED STEP 4; [06] PERFORMED HFEC INSP ON FABRICATED REPAIR ANGLE. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166317. CALIB DUE 10-20-22. NO CRACKS FOUND.; [07] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL INITIAL FASTENER HOLE LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600; B/C 166317 ;CALIB.DUE-10/22]; [08] PERFORMED GVI OF REPAIR PARTS. NO DEFECTS NOTED; [09] TREATED AND PRIMED NEW BAFFLE AND REPAIR ANGLE AS PER B737-7 AMM 51-21-41 AND 51-21-72.; [10] OK TO INSTALL NEW BAFFLE AND REPAIR ANGLE; [11] REMOVED AND REPLACED BAFFLE;ATTACHING BRACKET AND INSTALLED ANGLE REPAIR AS PER B737-7 SRM 53-30-53-2R-1 AND SRM 51-40-02.; [12] VERIFIED STEP 11.
